| Model Number |
8LPC |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the balloons of the devices were pierced.The customer reported no patient involvement.
Additional Manufacturer Narrative
Additional information: the evaluation summary: one sample was received for evaluation.An inflation/deflation test was performed, air was applied to the cuff and it was observed the cuff held the air, additionally the sample was submerged into a container filled with water and no leaks were observed, therefore no failure mode was observed in the received sample and all manufacturing controls were found acceptable and effective to detect the reported failure mode.Device history records were reviewed and no discrepancies were found.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the balloons of the devices were pierced, the damage was found when the cuff was inflated.The customer reported no patient involvement.